# SDR UPS97222389

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 66202313
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 9G NET ATTACH FITTING AT S10L TO S9L FOUND TO BE SEPARATED FROM ATTACH CHANNEL PART NR 69-35276-3.  ATTACHMENT BRACKET P/N 66-20231-3 REPLACED IAW MM 25-56-201.
